# SDR RRXA98074

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 3641823502
- Condition: Corroded
- Location: Ws  879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE BEYOND LIMITATIONS TO RIGHT WING, AUX SPAR WEB AT STA 879 TO STA 902.  AUX SPAR WEB CORROSION REMOVED MATERIAL LOSS WAS MINIMAL USING DC-8 SRM 57-2-0 FIGURE 6 SHEET 1.  THE MAJOR MATERIAL REMOVED WAS AT THE EDGE OF THE PART LEAVING IN EXCESS OF 2D EDGE DISTANCE FROM THE SUROUNDING FASTENER HOLES WHICH IS ACCEPTABLE PER DC-8 SRM 57-2-0 FIGURE 6 SHEET 1, AND IAW FAA APPRROVED DER TIMCO ENGINEERING SKETCH REO-04167.
